MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR
Model Number M2703A
Medical Device Problem Codes Loose or Intermittent Connection (1371); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following functional tests were performed: the fields service engineer (fse) went onsite to evaluate the device in question.It was stated the system has been experiencing intermittent dropouts.The customer the wi-fi was recently updated, which might suggest environmental interference as a potential cause.Due to the room being occupied and the patient actively in labor, i was unable to access the device for an extended period.However, from my observations, the device appeared to be operating without issues.With that the fse changed the settings after conducting an obr scan, the fse change room 8 from channel 9 to channel 11.Room 7 remains on channel 8.This adjustment creates a larger gap between rf channels, particularly as the most affected areas are room 7 and room 8.This information was given to the customer and requested monitoring of the device over a period of time to determine if the issue persists.Based on the information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported the fetal monitoring is losing transducer signal approximately every ten seconds and when it came back the heart rate was high and then would drop.The user swapped the us transducers as the signal was not picking up; however, even though the us transducer was docked, the fm30 was still picking it up and had not removed it from screen.The device was reported to be in use on a patient.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
E1; reporter institution phone number (b)(6).E1: reporter phone number: (b)(6).A follow up report will be submitted once the investigation is complete.

Brand Name
AVALON FM30 FETAL MONITOR
Common Device Name
AVALON FM30 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20834605
Report Number9610816-2024-000929
Device Sequence Number19799498
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2703A
Device Catalogue NumberM2703A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown